# SDR UIEA2025041400458

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE AT STA 893 BETWEEN STR 24R AND 25R SKIN WITH DENT.( REPAIRED FUSELAGE SKIN SECTION FROM STA 887.75 TO STA 900 BETWEEN STR 23R AND 26R I/A/W COOPESA COO-EO-2025-22084-R00 REV: 00 DATED: MAR 27-25 AND BOEING MESSAGE COO-TLS-0049-03B DATED: MAR 26--25. APPROVED AND DOCUMENTED ON F.A.A FORM 8100-9 REFERENCE ID: 202503220027-0002 DATED APR 05-25, NOTE: FIRST STAGE APPROVAL (APPROVAL FOR STATIC STRENGTH). NO FURTHER DEFECTS NOTED )
